# SDR RAIA2020010970013

- Difficulty date: December 17, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 35,229 hours, 32,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521725025
- Condition: Corroded
- Location: Frames 22-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOORBOARD SUPPORT SILL       REMOVED AND REPLACED AFEECTED PART
